Arkiv för Matematik

  • Ark. Mat.
  • Volume 5, Number 3-4 (1964), 343-356.

Sur une propriété des unités d'un corps algébrique

Trygve Nagell

Full-text: Open access

Article information

Source
Ark. Mat., Volume 5, Number 3-4 (1964), 343-356.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893455

Digital Object Identifier
doi:10.1007/BF02591135

Mathematical Reviews number (MathSciNet)
MR190128

Zentralblatt MATH identifier
0128.03403

Rights
1965 © Swets & Zeitlinger B.V.

Citation

Nagell, Trygve. Sur une propriété des unités d'un corps algébrique. Ark. Mat. 5 (1964), no. 3-4, 343--356. doi:10.1007/BF02591135. https://projecteuclid.org/euclid.afm/1485893455


Export citation

Index bibliographique

  • Nagell, T., Darstellung ganzer Zahlen durch binäre kubische Formen mit negativer Diskriminante, Mathematische Zeitschrift, Bd. 28, Berlin 1928
  • Nagell, T., Les points exceptionnels rationnels sur certaines cubiques du premier genre, Acta Arithmetica, 5 (1959), Warszawa.
  • Nagell, T., Les points exceptionnels sur les cubiques ax3+by3+cz3=0, Acta Scientiarum Mathematicarum, XXI (1960), Szeged.
  • Nagell, T., Sur quelques questions dans la théorie des corps biquadratiques, Arkiv för Matematik, Bd 4, nr 26, Stockholm 1961.
  • Stegel, C., Approximation algebraischer Zahlen, Mathematische Zeitschrift, Bd. 10, Berlin 1921.